# SDR SWAA2025111735475

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N8710M
- Make and model: Boeing 737-8
- Aircraft serial: 42567
- Aircraft time: 19,135 hours, 9,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVERWING EXIT EMERGENCY LIGHT SIGNS ARE INOPERTIVE.   REMOVED AND REPLACED RIGHT HAND OVERWING EXIT EMERGENCY LIGHT POWER SUPPLY BATTERY PACK. OPS TEST GOOD.
